| Model Number |
PXYAT0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported with a description of faulty haptic.Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).